MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED

DJO, LLC CHATTANOOGA LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED
Model Number 2786
Medical Device Problem Code Intermittent Energy Output (4025)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that during a treatment, the intensity rose up to 30ma and then immediately shut off".There was no reported patient harm.No further information is currently available.

Brand Name
CHATTANOOGA LEGEND XT 4CH STIM PKG US STD
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081
MDR Report Key9519379
Report Number9616086-2019-00087
Device Sequence Number491509
Product Code IPF
UDI-Device Identifier00888912294140
UDI-Public00888912294140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1